# SDR MASA200400734

- Difficulty date: December 30, 2004
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 7,248 hours, 6,683 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: HG2010AC02
- Part serial: 01062094
- Condition: Failed
- Location: Cockpit
- Part time: 7,248 hours, 6,685 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPEN -ASH 2731 CLT TO JAN RETURNED TO THE FIELD DUE TO LOSS OF FIRST OFFICERS HEADING AND ALTITUDE INFORMATION AND AN IC600 FAIL ON THE FMS. MAINTENANCE IS TROUBLESHOOTING.  MAINTENANCE R2 NR 2 AHRS.
